MathSciNet Relay Station
MathSciNet bibliographic data
MR1033192 (91a:35073) 35J65 (35B99 58E05)
Li, Yan Yan Existence of many positive solutions of semilinear elliptic equations on annulus. J. Differential Equations 83 (1990), no. 2, 348–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement